On the strong summability and approximation of orthogonal series with large exponent

K. Endl, L. Leindler

Research output: Contribution to journalArticle

Abstract

Some estimations have been proved in connection with the strong summability, and approximation for the exponent p = 2 are extended to the exponents p > 2; moreover the results are also generalized to the very strong approximation, i.e. it is proved that in the strong means in question the partial sums sn (x) can be replaced by [formula omitted] for any increasing sequence of the natural numbers without any change of the assumptions.

Original languageEnglish
Pages (from-to)123-134
Number of pages12
JournalAnalysis
Volume3
Issue number1-4
DOIs
Publication statusPublished - Dec 1983

    Fingerprint

Keywords

  • Strong approximation
  • orthogonal series
  • summability

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Cite this